default-icon
Right leg & arms burning
Right leg & arms burning sensation when sit. I am deficiency in vitamin D & B12. Taking D is weekly once injection B12 is monthly once (methycobal 500 mcg) Even though not cure. MRI lumbar spine normal Ra factor,ana& cpk is in progress Actually burning started after taking methycobal.since 4 months Please suggest&.
90 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello....... Headache,Itching,Swelling,Nervousness and anxiousness,Involuntary or uncontrollable movements are the common side effects of methylecobalamine.. You must inform doctor about burning sensation after injection.. Doctor may prescribe you medicine instead of injection.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.